RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 3, Pages 48–54 (Mi ivm9091)  

Spectral properties of boundary-value problem with a shift for wave equation

N. A. Yessirkegenovab, M. A. Sadybekovb

a Chair of Fundamental Mathematics, Al-Farabi Kazakh National University, 71 Al-Farabi ave., Almaty, 050040 Republic of Kazakhstan
b Institute of Mathematics and Mathematical Modeling, 125 Pushkin str., Almaty, 050010 Republic of Kazakhstan

Abstract: We consider the differential operator given by the wave equation with potential in characteristic triangle and boundary conditions: with shift on the characteristics and oblique derivative on noncharacteristic boundary. We obtain condition for the Volterra property of problem. In remaining cases we show the completeness of the root functions. For cases when the potential depends on a single variable, we study questions of the basis (not basis) property for the system of root functions.

Keywords: wave equation, Riesz basis, regular boundary conditions, eigenvalues, root functions.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 0824/ГФ4


Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:3, 41–46

Bibliographic databases:

UDC: 517.956
Received: 30.07.2014

Citation: N. A. Yessirkegenov, M. A. Sadybekov, “Spectral properties of boundary-value problem with a shift for wave equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 3, 48–54; Russian Math. (Iz. VUZ), 60:3 (2016), 41–46

Citation in format AMSBIB
\Bibitem{YesSad16}
\by N.~A.~Yessirkegenov, M.~A.~Sadybekov
\paper Spectral properties of boundary-value problem with a~shift for wave equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 3
\pages 48--54
\mathnet{http://mi.mathnet.ru/ivm9091}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 3
\pages 41--46
\crossref{https://doi.org/10.3103/S1066369X16030051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409282300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959525993}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9091
  • http://mi.mathnet.ru/eng/ivm/y2016/i3/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:158
    Full text:30
    References:31
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020